A Weierstrass Representation Formula for Minimal Surfaces in ℍ3 and ℍ2 × ℝ

Mercuri, Francesco; Montaldo, Stefano; Piu, Paola
October 2006
Acta Mathematica Sinica;Oct2006, Vol. 22 Issue 6, p1603
Academic Journal
We give a general setting for constructing a Weierstrass representation formula for simply connected minimal surfaces in a Riemannian manifold. Then, we construct examples of minimal surfaces in the three dimensional Heisenberg group and in the product of the hyperbolic plane with the real line.


Related Articles

  • Quasiisometries between negatively curved Hadamard manifolds.  // Journal of the London Mathematical Society;Feb2009, Vol. 79 Issue 1, p15 

    Let H1, H2 be the universal covers of two compact Riemannian manifolds (of dimension not equal to 4) with negative sectional curvature. Then every quasiisometry between them lies at a finite distance from a bilipschitz homeomorphism. As a consequence, every self-quasiconformal map of a...

  • Further Results on the Smoothability of Cauchy Hypersurfaces and Cauchy Time Functions. Bernal, Antonio N.; Sánchez, Miguel // Letters in Mathematical Physics;Aug2006, Vol. 77 Issue 2, p183 

    Recently, folk questions on the smoothability of Cauchy hypersurfaces and time functions of a globally hyperbolic spacetime M, have been solved. Here we give further results, applicable to several problems: Even more, accurate versions of this last result are obtained if the Cauchy hypersurface...

  • Embedded isolated singularities of flat surfaces in hyperbolic 3-space. Gálvez, José; Mira, Pablo // Calculus of Variations & Partial Differential Equations;Oct2005, Vol. 24 Issue 2, p239 

    We give a complete description of the flat surfaces in hyperbolic 3-space that are regularly embedded around an isolated singularity. Specifically, we show that there is a one-to-one explicit correspondence between this class and the class of regular analytic convex Jordan curves in the...

  • Cauchy problem on non-globally hyperbolic space-times. Aref’eva, I.; Ishiwatari, T.; Volovich, I. // Theoretical & Mathematical Physics;Dec2008, Vol. 157 Issue 3, p1646 

    We consider solutions of the Cauchy problem for hyperbolic equations on non-globally hyperbolic space-times containing closed timelike curves (time machines). We prove that for the wave equation on such space-times, there exists a solution of the Cauchy problem that is discontinuous and in some...

  • On the curvature ellipse of minimal surfaces in N³(c) × R. Makoto Sakaki // Bulletin of the Belgian Mathematical Society - Simon Stevin;Mar2015, Vol. 22 Issue 1, p165 

    We discuss the curvature ellipse of minimal surfaces in the product space N³(c) × R, where N³(c) is the 3-dimensional simply connected space form of constant curvature c.

  • New intrinsic four point properties which characterize hyperbolic and euclidean spaces. Andalafte, Edward Z.; Freese, Raymond W. // Journal of Geometry;2002, Vol. 73 Issue 1/2, p39 

    Many characterizations of euclidean spaces (real inner product spaces) among metric spaces have been based on euclidean four-point embeddability properties. Related "intrinsic" four point properties have also been used to characterize euclidean or hyperbolic spaces among a suitable class of...

  • Stochastic quantum geometry within a (a+a) manifold: A basic construction. Miller, Steven D. // Journal of Mathematical Physics;Feb99, Vol. 40 Issue 2, p751 

    Presents a bounded, globally hyperbolic, space-time manifold as a simple classical, deterministic geometry. Derivation of stationary equilibrium limit solution and its correlations; Metric diffusion coefficients; Vacuum quantum fluctuations in scalar field theory; Linerized Einstein gravity.

  • A Characteristic of Hyperbolic Space Form. Chen, Zhihua; Zhou, Chaohui // Chinese Annals of Mathematics;Jan1999, Vol. 20 Issue 1, p51 

    In this paper, the authors obtain a characteristic that a complete Riemannian manifold turns into a hyperbolic space form.

  • Compact Homogeneous Hypersurfaces in Hyperbolic Space. Kashani, S. M. B.; Etemad, A. // Southeast Asian Bulletin of Mathematics;2002, Vol. 26 Issue 2, p223 

    In this paper we prove that an n-dimensional compact homogeneous Riemannian manifold isometrically immersed in the hyperbolic space H[sup n+1] is isometric to a sphere.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics